Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some implications of semi-$ 1$-connectedness


Author: Robert L. Plunkett
Journal: Proc. Amer. Math. Soc. 5 (1954), 665-670
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0063662-9
MathSciNet review: 0063662
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications, vol. 32, 1949. MR 0029491 (10:614c)
  • [2] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063662-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society